# SDR AWXA200300808

- Difficulty date: July 17, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- Aircraft time: 54,366 hours, 38,748 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH WHEN FLAP EXTENDED TO 5 DEG, FLAP INDICATOR SPLIT AT 2 DEG, FORWARD AND OVERHEAD PANELS WERE GREEN, RETURNED FLAPS TO 1 DEG AND NEEDLES REMAINED SPLIT FOR APPROX 10 MIN THEN REALIGNED AT 1 DEG.  SELECTED FLAPS TO 5 DEG AND SYSTEM OPERATED NORMALLY.  LANDED WITHOUT FURTHER EVENT.  MAINTENANCE PERFORMED A FLAP POSITION INDICATION TEST SEVERAL TIMES IAW BMM 27-58-01, UNABLE TO DUPLICATE PROBLEM.  INSPECTED THE FLAP TRANSMITTER AND INDICATOR CONNECTIONS, NO DEFECTS WERE NOTED.  A FUP WAS WRITTEN FOR FOLLOW UP MAINTENANCE TO BE ACCOMPLISHED ON 07/21/2003.  MX REMOVED & REPLACED FLAP POSITION INDICATOR & REPLACED BOTH LT & RT TRANSMITTERS IAW BMM 27-58-12, OPS CHECK OF FLAP INDICATION SYS GOOD.
